# SDR AALA201704139025

- Difficulty date: April 11, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N981NN
- Make and model: Boeing 737823
- Aircraft serial: 31230
- Aircraft time: 4,743 hours, 1,841 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LENS COVER AFT GALLEY DOOR RIGHT SIDE MISSING. EXIT LENS INSTALLED. THE AIRCRAFT WAS NOT GROUNDED.
